# SDR WVER1201201500005

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 31,170 hours, 24,945 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S2S
- Condition: Undamaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 TRANSVERSE FLOOR CROSSBEAM PREVIOUSLY TEMPORARILY REPAIRED UNDER REO 670-53-11-579, REV-B AND REO 690-53-11-521.  REQUIRED REPLACEMENT AND PERMANENTLY REPAIRED IAW SB 670BA-53-041, REV-D, DATED FEB 28/2014.
